# SDR ASOA20120610043

- Difficulty date: June 10, 2012
- Submitted: June 10, 2012
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 29,037 hours, 22,197 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: BS1455300620200
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED.  MX R & R APU FIREWALL IAW EA5310-01072, REV A.  THE ACFT APPROVED FOR RETURN TO SERVICE.
